# SDR MASA200700345

- Difficulty date: June 20, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 23,922 hours, 19,781 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7414 IAD-MDT.  PAX DOOR HANDLE WAS STICKING AND STEERING INOP CAUTION WITH GEAR EXTENDED ON LANDING.  MX FOUND THE PAX DOOR HANDLE OPERATED NORMALLY AS WELL AS THE NWS STEERING.
